# SDR SIMA200425310

- Difficulty date: September 1, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE CENTER OMEGA BEAM AT FS 25 WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED CORROSION BY MAKING A CUTOUT.  FABRICATED A FILLER, DOUBLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 27, 53-22-10.  (M)
